MAUDE Adverse Event Report: DEPUY SPINE INC CONFIDENCE SPINAL CEMENT SYSTEM INTRODUCER NEEDLE, DIAMOND TIP 11G X 6 INCHES; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

DEPUY SPINE INC CONFIDENCE SPINAL CEMENT SYSTEM INTRODUCER NEEDLE, DIAMOND TIP 11G X 6 INCHES; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Model Number 283903611
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2021 that the needle broke in the bone of the patient.The procedure was completed successfully using a different access in the pedicle in order to introduce the screw.There was a surgical delay.This report is for (1) confidence spinal cement system introducer needle, diamond tip 11g x 6 inches.This is report 1 of 1 for (b)(4).

Brand Name
CONFIDENCE SPINAL CEMENT SYSTEM INTRODUCER NEEDLE, DIAMOND TIP 11G X 6 INCHES
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key12682701
Report Number1526439-2021-02236
Device Sequence Number17217839
Product Code GAA
UDI-Device Identifier10705034209494
UDI-Public10705034209494
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number283903611
Device Catalogue Number283903611
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2021
Initial Report FDA Received Date10/22/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;